MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1440-0960.2000.00445.x

Медицинская библиотека · The Australasian journal of dermatology · 2000

Drug-related pemphigus and angiotensin converting enzyme inhibitors.

Ong C S, Cook N, Lee S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 105-year-old woman developed pemphigus foliaceus. She had been on fosinopril, an angiotensin-converting enzyme inhibitor (ACE inhibitor) for 4 years. Anti-intercellular cement substance antibodies were positive with titre > 160. She died during admission of an unrelated illness. A 57-year-old man developed pemphigus vulgaris after 11 months treatment with quinapril. At 14 months after developing pemphigus, this man continues on prednisone and azathioprine. We speculate that these are cases of ACE-inhibitor-related pemphigus and we review ACE-inhibitor-related pemphigus.

Для цитирования: Ong C S, Cook N, Lee S. Drug-related pemphigus and angiotensin converting enzyme inhibitors.. The Australasian journal of dermatology. 2000. DOI: 10.1046/j.1440-0960.2000.00445.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.